# SDR 2003UALA00980

- Difficulty date: December 20, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 44,551 hours, 13,034 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AT FL340 RECIEVED A RT BLEED DUCT LEAK EICAS MESSAGE.  DUCT LEAK BITE PRODUCED STORED FAULT 64  (RT WING LEADING  EDGE - BOTH LOOPS IN ZONE BAD) . ERASED CODE FROM MEMORY & CLEARED STATUS MSG. FOUND BLEED DUCT CLAMP IN THE RIGHT LEADING EDGE TO BE LEAKING. REPLACED CLAMP.
